Repositorio de producción científica de la Universidad de Sevilla

An eigenvalue problem for non-bounded quasi-linear operator

 

Advanced Search
 
Opened Access An eigenvalue problem for non-bounded quasi-linear operator
Cites

Show item statistics
Icon
Export to
Author: Carmona Tapia, José
Suárez Fernández, Antonio
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2004-06
Published in: Proceedings of the Edinburgh Mathematical Society, 47 (2), 353-363.
Document type: Article
Abstract: In this paper we study the eigenvalues associated with a positive eigenfunction of a quasilinear elliptic problem with a not necessarily bounded operator. For that, we use the bifurcation theory and obtain the existence of positive solution for a range of values of the bifurcation parameter.
Cite: Carmona Tapia, J. y Suárez Fernández, A. (2004). An eigenvalue problem for non-bounded quasi-linear operator. Proceedings of the Edinburgh Mathematical Society, 47 (2), 353-363.
Size: 208.2Kb
Format: PDF

URI: http://hdl.handle.net/11441/46946

DOI: 10.1017/S001309150300035X

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)